Bostacet

Bostacet

201912-0072 • 31237 Views • Box of 02 blisters x 10 film-coated tablets.
COMPOSITION

Each film-coated tablet contains: 

Active ingredient:

Paracetamol 325 mg
Tramadol HCl 37,5 mg

 

BOSTACET is indicated for the symptomatic treatment of moderate to severe pain. 

The use of BOSTAECT should be restricted to patients whose moderate to severe pain is considered to require a combination of tramadol and paracetamol

DOSAGE AND ADMINISTRATION

Administration: BOSTACET is orally administrated. Tablets must be swallowed whole, with a sufficient quantity of liquid. They must not be broken or chewed.

Dosage:

The use of BOSTAECT should be restricted to patients whose moderate to severe pain is considered to require a combination of tramadol and paracetamol. 

The dose should be adjusted to the intensity of pain and the sensitivity of the individual patient. The lowest effective dose for analgesia should generally be selected. The total dose of 8 tablets (equivalent to 300 mg tramadol hydrochloride and 2600 mg paracetamol) per day should not be exceeded. The dosing interval should not be less than six hours. 

Adults and children over 12 years older

An initial dose of two tablets is recommended. Additional doses can be taken as needed, not exceeding 8 tablets per day. The dosing interval should not be less than six hours.

BOSTACET should under no circumstances be administered for longer than is strictly necessary. If repeated use or long-term treatment with BOSTACET is required as a result of the nature and severity of the illness, then careful, regular monitoring should take place (with breaks in the treatment, where possible), to assess whether continuation of the treatment is necessary. 

Children under 12 years old

The effective and safe use has not been established in children below the age of 12 years. Treatment is therefore not recommended in this population. 

Elderly 

A dose adjustment is not usually necessary in patients up to 75 years without clinically manifest hepatic or renal insufficiency. In older people over 75 years elimination may be prolonged. Therefore, if necessary, the dosage interval is to be extended according to the patient's requirements. 

Renal insufficiency/ dialysis 

Because of the presence of tramadol, the use of tramadol hydrochloride/paracetamol is not recommended in patients with severe renal impairment (creatinine clearance < 10 mL/min). In cases of moderate renal impairment (creatinine clearance 10 to 30 mL/min), the dosing interval should be increased to approximately 12 hours. Since tramadol is eliminated only very slowly by hemodialysis or dialysis, there is no need for an additional dose of pain reliever after dialysis.

In patients with renal insufficiency the elimination 

Hepatic impairment 

In patients with hepatic impairment the elimination of tramadol is delayed. In these patients, prolongation of the dosage intervals should be carefully considered according to the patient's requirements. 

Because of the presence of paracetamol, BOSTACET should not be used in patients with severe hepatic impairment.

CONTRAINDICATIONS

Hypersensitivity to the tramadol, paracetamol or to any of the excipients or to opioids.

Acute intoxication with alcohol, hypnotic drugs, centrally-acting analgesics, opioids or psychotropic drugs.

Tramadol hydrochloride/Paracetamol should not be administered to patients who are receiving monoamine oxidase inhibitors (IMAO) within two weeks of their withdrawal. 

Severe hepatic impairment.

Epilepsy not controlled by treatment.

Tramadol hydrochloride/Paracetamol should not be administered to patients who are receiving monoamine oxidase inhibitors (IMAO) within two weeks of their withdrawal. 

Severe hepatic impairment.

Epilepsy not controlled by treatment.

 WARNINGS AND PRECAUTIONS

Warnings: 

- In adults and children over 12 years older: The maximum dose of 8 BOSTACET tablets should not be exceeded. In order to avoid inadvertent overdose, patients should be advised not to exceed the recommended dose and not to use any other paracetamol (including over the counter) or tramadol hydrochloride containing products concurrently without the advice of a physician. 

- In severe renal insufficiency (creatinine clearance <10 ml/mm): not recommended. 

- In patients with severe hepatic impairment: not recommended. The hazards of paracetamol overdose are greater in patients with non-cirrhotic alcoholic liver disease. In moderate cases prolongation of dosage interval should be carefully considered. 

- In severe respiratory insufficiency: not recommended. 

- Tramadol is not suitable as a substitute in opioid-dependent patients. Although it is an opioid agonist, tramadol cannot suppress morphine withdrawal symptoms. 

- Convulsions have been reported in tramadol-treated patients susceptible to seizures or taking other medications that lower the seizure threshold, especially selective serotonin re-uptake inhibitors, tricyclic antidepressants, antipsychotics, centrally acting analgesics or local anaesthesia. Epileptic patients controlled by a treatment or patients susceptible to seizures should be treated with BOSTACET only if there are compelling circumstances. Convulsions have been reported in patients receiving tramadol at the recommended dose levels. The risk may be increased when doses of tramadol exceed the recommended upper dose limit.

Concomitant use of opioid agonists-antagonists (nalbuphine, buprenorphine, pentazocine) is not recommended. 

Precautions for use 

- Tolerance and physical and/or psychological dependence may develop, even at therapeutic doses. The clinical need for analgesic treatment should be reviewed regularly. In opioid-dependent patients and patients with a history of drug abuse or dependence, treatment should only be for short period and under medical supervision.

- BOSTACET should be used with caution in patients with cranial trauma, in patients prone to convulsive disorder, biliary tract disorders, in a state of shock, in an altered state of consciousness for unknown reasons, with problems affecting the respiratory center or the respiratory function, or with an increased intracranial pressure. 

- Paracetamol in overdose may cause hepatic toxicity in some patients. 

- Symptoms of withdrawal reaction, similar to those occurring during opiate withdrawal, may occur even at therapeutic doses and for short term treatment. Withdrawal symptoms may be avoided by tapering it at the time of discontinuation especially after long treatment periods. Rarely, cases of dependence and abuse have been reported. 

- In one study, use of tramadol during general anaesthesia with enflurane and nitrous oxide was reported to enhance intra-operative recall. Until further information is available, use of tramadol during light planes of anaesthesia should be avoided. 

- Patients should be advised that paracetamol may cause severe skin reactions such as Steven-Johnson syndrome (SIS), toxic epidermal necrolysis (TEN) or Lyell’s syndrome, acute generalized exanthematous pustulosis (AGEP)

Excipients

Product contains lactose. Patients with rare hereditary problems of galactose intolerance, the Lapp lactase deficiency or glucose-galactose malabsorption should not take this medicinal product.

SHELF-LIFE

36 months. Do not use the products over the expiry date.

 

 

 

Al/PVC blister. Box of 02 blisters x 10 film-coated tablets.

Al/PVC blister. Box of 03 blisters x 10 film-coated tablets

Al/PVC blister. Box of 05 blisters x 10 film-coated tablets

Al/PVC blister. Box of 10 blisters x 10 film-coated tablets

 

Your comment

Similar products

PARALMAX 250 GÓI
Gói nhôm. Hộp 30 gói × 1,5 g thuốc bột sủi bọt.
Contact Us
EFFER-PARALMAX C 500/150
Box of 05 strips x 04 effervescent tablets
Contact Us
Paralmax 500 (effervescent tablet)
Box of 05 strips x 04 effervescent tablets and a leaflet
Contact Us
PARALMAX 500 CAPS
Bottle of 200 hard capsules
Contact Us
Paralmax Extra (120 tablets)
Box of 10 blisters x 12 film-coated tablets.
Contact Us
Effer Bostacet
Box of 5 blisters x 4 effervescent tablets. 
Contact Us
Effer Paralmax 250 (effervescent tablets)
Box of 05 blister x 04 effervescent tablets
Contact Us
Conoges 200
Box of 03 blisters x 10 capsules.
Contact Us
Chitogast 30
Box of 03 blisters x 10 film-coated tablets
Contact Us
Bostrypsin
Box of 02 blisters x 10 tablets, 10 blisters x 10 tablets
Contact Us
19001910
Confirm information
Please confirm that you are a pharmacist, doctor, medical specialist,... and want to learn about the product. The information described here is only to help readers better understand the product, not for advertising or treatment purposes.